Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the integrability of power series


Author: Prabha Jain
Journal: Proc. Amer. Math. Soc. 42 (1974), 569-574
MSC: Primary 42A32
DOI: https://doi.org/10.1090/S0002-9939-1974-0338666-1
MathSciNet review: 0338666
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present note we obtain a generalization of certain results of Woyczyński [7] concerning equivalence of some statements pertaining to integrability of power series.


References [Enhancements On Off] (What's this?)

  • [1] R. Askey and S. Karlin, Some elementary integrability theorems for special transforms, J. Analyse Math. 23 (1970), 27-38. MR 42 #4971. MR 0270078 (42:4971)
  • [2] R. Askey and S. Wainger, Integrability theorems for Fourier series, Duke Math. J. 33 (1966), 223-228. MR 33 #487. MR 0192260 (33:487)
  • [3] H. P. Mulholland, On the generalization of Hardy's inequality, J. London Math. Soc. 7 (1932), 208-214.
  • [4] S. M. Shah, A note on quasi-monotone series, Math. Student 15 (1947), 19-24. MR 10, 446. MR 0028435 (10:446f)
  • [5] -, Trigonometric series with quasi-monotone coefficients, Proc. Amer. Math. Soc. 13 (1962), 266-273. MR 27 #4014. MR 0154055 (27:4014)
  • [6] O. Szász, Quasi-monotone series, Amer. J. Math. 70 (1948), 203-206. MR 9, 278. MR 0022917 (9:278e)
  • [7] W. A. Woyczyński, Positive coefficient elements of Hardy-Orlicz spaces, Colloq. Math. 21 (1970), 103-110. MR 41 #2371. MR 0257722 (41:2371)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A32

Retrieve articles in all journals with MSC: 42A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0338666-1
Keywords: Power series, integrability, quasi-monotone, Young functions, Orlicz space
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society